# SDR DALA13037189206

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME, BS 1366, HAS AREAS OF CORROSION BETWEEN LONGERONS 28L AND 28R.  TASK 35-302-07.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-10-02, FIG 2.
